MAUDE Adverse Event Report: Synthes Trauma : CrossRoads Extremity Systems, LLC TriLeap Lower Extremity Anatomic Plating System; Orthopedic Manual Surgical Instrument

Synthes Trauma : CrossRoads Extremity Systems, LLC TriLeap Lower Extremity Anatomic Plating System; Orthopedic Manual Surgical Instrument
Catalog Number 03.900.344
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an intra-operative procedure that comp wire f/ 3.0/3.5/4.0 pl thread 20mm was used.While two 20 mm olive wires were being used to compress a trileap plate, one wire bent between the cone and the ball of the olive wire and then broke below the cone, flush with the bone.The surgeon changed the surgical plan and used two crossing screws instead.There was no reported patient harm, but the procedure was prolonged by 5 to 10 minutes.The allegation was limited to the wire, and the broken wire remained in the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
TriLeap Lower Extremity Anatomic Plating System
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Synthes Trauma : CrossRoads Extremity Systems, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
angela marik
6423 shelby view dr.
suite 101
memphis, TN 
+1(901)221-8406
MDR Report Key50858785
Report Number3020584246-2026-00032
Device Sequence Number9652126
Product Code LXH
UDI-Device Identifier00810112596168
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.900.344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown